# SDR UALA2013072405201

- Difficulty date: July 22, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 70,531 hours, 10,010 cycles
- Engine: Pwa PW4090
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Relay
- Condition: Faulty
- Location: Fuel Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE "ENGINE FUEL VALVE RT" WITH MESSAGE 73-60212.  CHECKED WIRING IAW WDM 76-21-71, PG 1 BETWEEN D71024P TO D71074J AND DM76001C, NO DAMAGE FOUND, VOLT APPROXIMATELY 26-28V AND CLEANED ALL CONNECTOR.  PERFORMED VISUAL INSPECTION FOR MODULE ASSY W0625 AND ALL CORE WIRING HARNESS, AND REPLACED FUEL CONT RELAY K76207. THEN MESSAGE WENT AWAY.
